Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 22, NWS Jacksonville, FL

January 22, 2017Clinch County, Echols County, Georgia; Columbia County, Hamilton County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jan 22, 2017, 11:10 AM EST for Clinch County, Echols County, Georgia; Columbia County, Hamilton County, Florida. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 22, 2017, 11:10 AM EST (16:10 UTC)
Expired
Jan 22, 2017, 11:27 AM EST
In force
17 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Columbia County, FL, Hamilton County, FL, Clinch County, GA, Echols County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 22, 3:20 AM ESTTornado WatchSPC9 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 4.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 376 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
376 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
1.8
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted.

535 
WUUS52 KJAX 221610
SVRJAX
FLC023-047-GAC065-101-221700-
/O.NEW.KJAX.SV.W.0022.170122T1610Z-170122T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
1110 AM EST SUN JAN 22 2017

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Northeastern Columbia County in northern Florida...
  Northeastern Hamilton County in northern Florida...
  Southern Echols County in southeastern Georgia...
  Southeastern Clinch County in southeastern Georgia...

* Until noon EST

* At 1110 AM EST, severe thunderstorms were located along a line
  extending from Statenville to near Crossroads, moving northeast at
  125 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Jasper, Jennings, Fargo, Needmore, Crossroads and Belmont. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A tornado watch remains in effect until 100 PM EST for northern and
northeastern Florida...and southeastern Georgia.

LAT...LON 3068 8313 3075 8245 3044 8246 3045 8314
TIME...MOT...LOC 1610Z 228DEG 107KT 3068 8302 3046 8311 

HAIL...1.00IN
WIND...60MPH
 
$$

ENYEDI
1 follow-up statement
855 
WWUS52 KJAX 221627
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
1127 AM EST SUN JAN 22 2017

FLC023-047-GAC065-101-221637-
/O.CAN.KJAX.SV.W.0022.000000T0000Z-170122T1700Z/
Columbia FL-Hamilton FL-Echols GA-Clinch GA-
1127 AM EST SUN JAN 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLUMBIA...
NORTHEASTERN HAMILTON...SOUTHERN ECHOLS AND SOUTHEASTERN CLINCH
COUNTIES IS CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning has been cancelled.  However gusty winds are
still possible with these thunderstorms.

A tornado watch remains in effect until 100 PM EST for northern and
northeastern Florida...and southeastern Georgia.

LAT...LON 3068 8313 3075 8245 3044 8246 3045 8314
TIME...MOT...LOC 1626Z 228DEG 107KT 3100 8260 3078 8269 

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 9:19 AM EST, 1 hour 51 minutes earlier.

Area forecast discussion, Jan 22, 9:19 AM EST, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
919 AM EST Sun Jan 22 2017

...VERY DANGEROUS SITUATION ACROSS NORTHEAST FLORIDA AND
SOUTHEAST GEORGIA TODAY...
...SIGNIFICANT TORNADO OUTBREAK LIKELY ACROSS THE REGION...

.UPDATE...
Currently: A line training line of severe storms was tracking
northeast across southeast Georgia this morning. Tornadoes and
straight line winds are expected. The entire area of convection was
drifting east.

A Flash Flood Watch was issued for southeast Georgia and Hamilton
County in northeast Florida due to training supercells moving
across the region. Windy conditions are expected this afternoon
due to very strong winds just off the surface, and a Wind Advisory
will continue through the afternoon hours.

A very dangerous situation is developing across northeast Florida
and southeast Georgia today. Long track strong tornadoes (EF2 or
greater) are possible this afternoon. An west to east boundary
could set somewhere across the region this afternoon due to the
convection across southeast Georgia, and this could be a focus
area for long track tornadoes. A PDS Watch will likely be issued
for our entire region later today. This is an extremely rare and
dangerous situation for our area, similar to the major outbreaks
seen across the midwest and southeast to the northwest of our
region. Soundings for this afternoon are showing a near perfect
situation for severe storms, with bulk shear of 60-70 knots,
effective SRH of 300-600 m2/s2, and MLCAPE of 1000+ J/kg.
So,bowing segments with straight lines, tornadoes, and large hail
are likely.

Severe storms should wind down from north to south this evening,
with quiet conditions overnight.

&&

.AVIATION...
MVFR to VFR into the afternoon. Winds increasing to around 20
knots with gusts to 30-35 knots possible. Widespread severe storms
expected this afternoon into the early evening. Improving
conditions overnight, with winds remaining elevated.

&&

.MARINE...
Small Craft Advisory and Gale Warning conditions will continue
through late Monday night.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  77  52  64  44 / 100  40  10   0
SSI  74  56  65  47 /  90  70  10   0
JAX  81  55  68  46 /  90  50  10   0
SGJ  82  56  69  47 /  90  70  10   0
GNV  80  54  67  44 /  90  50  10   0
OCF  80  57  68  46 /  90  70  20   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 7 PM EST this evening for Hamilton.

     Wind Advisory from noon today to 6 PM EST this evening for
     Alachua-Baker-Bradford-Clay-Coastal Duval-Coastal Nassau-
     Columbia-Flagler-Gilchrist-Hamilton-Inland Duval-Inland
     Nassau-Marion-Putnam-St. Johns-Suwannee-Union.

GA...Flash Flood Watch until 7 PM EST this evening for Appling-
     Atkinson-Bacon-Brantley-Charlton-Clinch-Coffee-Echols-
     Inland Camden-Inland Glynn-Jeff Davis-Pierce-Ware-Wayne.

     Wind Advisory from noon today to 6 PM EST this evening for
     Appling-Atkinson-Bacon-Brantley-Charlton-Clinch-Coastal
     Camden-Coastal Glynn-Coffee-Echols-Inland Camden-Inland
     Glynn-Jeff Davis-Pierce-Ware-Wayne.

AM...Gale Warning from 4 PM this afternoon to 4 AM EST Tuesday for
     Waters from Altamaha Sound GA to Fernandina Beach FL from
     20 to 60 NM-Waters from Fernandina Beach to St. Augustine
     FL from 20 to 60 NM-Waters from St. Augustine to Flagler
     Beach FL from 20 to 60 NM.

     Small Craft Advisory until 4 AM EST Tuesday for Coastal waters
     from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

Kennedy/Nelson/Guillet
Hazardous weather outlook, Jan 22, 10:42 AM EST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1042 AM EST SUN JAN 22 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-231545-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1042 AM EST SUN JAN 22 2017

...HIGH RISK OF SEVERE WEATHER TODAY...

...FLASH FLOOD WATCH IN EFFECT TODAY...

...GALE WARNING AND SMALL CRAFT ADVISORY...

...WIND ADVISORY THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

FIRST ROUND OF SEVERE WEATHER MOVING THROUGH SOUTHEAST GEORGIA
THIS MORNING. ISOLATED TORNADOES...DAMAGING WINDS...AND LARGE HAIL
ARE POSSIBLE.

ANOTHER ROUND OF SEVERE STORMS IS EXPECTED THIS AFTERNOON AND
EARLY EVENING. STRONG AND LONG-LIVED TORNADOES ARE
POSSIBLE...DAMAGING WINDS UP TO 80 MPH...AND LARGE HAIL ARE
EXPECTED WITH THIS ACTIVITY.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THIS EVENING. RAINFALL
AMOUNTS UP TO 7 INCHES HAVE ALREADY OCCURRED ACROSS PORTIONS OF
SOUTHEAST GEORGIA. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS
POSSIBLE.

WIND ADVISORY IN EFFECT THIS AFTERNOON DUE TO SOUTHWEST WINDS
INCREASING TO 20 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL BE
STRONGER IN THUNDERSTORMS.

A GALE WARNING IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS AND A
SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS THROUGH
MONDAY NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.SPOTTER INFORMATION STATEMENT...

GALE WARNING FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT
ADVISORY FOR THE NEAR SHORE WATERS WILL BE IN EFFECT THROUGH MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jan 22, 8:48 AM EST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
848 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 AM     TSTM WND DMG     3 SSW HOMERVILLE        31.00N 82.77W
01/22/2017                   CLINCH             GA   EMERGENCY MNGR

            EM REPORTS POWER LINES DOWN ON HWY 187. TIME OF EVENT
            ESTIMATED WITH RADAR.

&&

WCORLESS
Local storm report, Jan 22, 9:22 AM EST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
922 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     TSTM WND DMG     NNE BAXLEY              31.77N 82.35W
01/22/2017                   APPLING            GA   PUBLIC

            REPORT RECEIVED VIA SOCIAL MEDIA OF POWERLINES DOWNED ON
            US HWY 1 IN BAXLEY.

&&

KGUILLET
Special weather statement, Jan 22, 9:25 AM EST, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
925 AM EST SUN JAN 22 2017

FLZ020>025-124-125-GAZ136-150>154-162>166-221545-
Coastal Nassau FL-Baker FL-Inland Nassau FL-Coastal Duval FL-
Inland Duval FL-Columbia FL-Hamilton FL-Suwannee FL-
Coastal Camden GA-Inland Camden GA-Clinch GA-Brantley GA-
Inland Glynn GA-Coastal Glynn GA-Pierce GA-Ware GA-Wayne GA-
Charlton GA-Echols GA-
925 AM EST SUN JAN 22 2017

...Long lived severe storms with tornadoes expected today...

Long lived supercell storms producing wind damage and tornadoes will
continue to track east across southeast Georgia and along and north
of the Interstate 10 corridor of northeast Florida from Live Oak to
Jacksonville through the early afternoon.  These storms have a
history of weather damage. Severe weather will continue to impact
southeast Georgia through late morning...with storms beginning to
impact northeast Florida over the next several hours. Review your
safety plan with your family and monitor for future warnings.

Locations impacted include...
Jacksonville, St. Marys, Kingsland, Brunswick, Waycross, St. Simons
Island, Fernandina Beach, Live Oak, Jasper and Blackshear.

A tornado watch remains in effect until 1000 AM EST for southeastern
Georgia.

LAT...LON 3063 8314 3080 8313 3085 8309 3087 8297
      3107 8297 3158 8171 3136 8152 3128 8139
      3128 8138 3129 8139 3127 8122 3119 8125
      3110 8137 3079 8142 3038 8137 3022 8174
      3021 8325 3039 8317 3042 8322 3063 8330
TIME...MOT...LOC 1420Z 268DEG 68KT 3128 8143 3075 8233 3044 8349

ENYEDI
Local storm report, Jan 22, 9:48 AM EST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
948 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND DMG     1 N BAXLEY              31.78N 82.35W
01/22/2017                   APPLING            GA   PUBLIC

            MINOR STRUCTURAL DAMAGE AT APPLING COUNTY EOC. TIME
            ESTIMATED WITH RADAR.

&&

WCORLESS
Special weather statement, Jan 22, 10:48 AM EST, 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1048 AM EST SUN JAN 22 2017

FLZ024-124-GAZ152>154-164>166-221630-
Coastal Nassau FL-Inland Nassau FL-Coastal Camden GA-
Inland Camden GA-Brantley GA-Charlton GA-Inland Glynn GA-
Coastal Glynn GA-
1048 AM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NASSAU...CAMDEN...
GLYNN...BRANTLEY AND EASTERN CHARLTON COUNTIES UNTIL 1130 AM EST...

At 1047 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Homeland to 7 miles
southeast of Jekyll Island. Movement was northeast at 40 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
St. Marys, Kingsland, Brunswick, St. Simons Island, Hilliard,
Folkston, Woodbine, Nahunta, Dock Junction and Kings Bay Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A tornado watch remains in effect until 100 PM EST for northeastern
Florida...and southeastern Georgia.

LAT...LON 3119 8125 3110 8137 3079 8142 3073 8142
      3049 8220 3050 8222 3078 8215 3079 8217
      3128 8210 3133 8143 3132 8144 3128 8139
      3129 8139 3128 8138 3131 8134 3128 8132
      3127 8122
TIME...MOT...LOC 1547Z 230DEG 35KT 3079 8214 3102 8129

NELSON
Special weather statement, Jan 22, 10:55 AM EST, 15 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1055 AM EST SUN JAN 22 2017

FLZ020>022-GAZ162-163-221645-
Columbia FL-Hamilton FL-Suwannee FL-Clinch GA-Echols GA-
1055 AM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLUMBIA...NORTHERN
SUWANNEE...HAMILTON...SOUTHERN ECHOLS AND SOUTHEASTERN CLINCH
COUNTIES UNTIL 1145 AM EST...

At 1055 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from Lake Park to near Dowling Park. Movement was
northeast at 65 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Live Oak, Jasper, Jennings, White Springs, Fargo, Suwannee Springs,
Suwannee River State Park, Statenville, Crossroads and Belmont.

A tornado watch remains in effect until 100 PM EST for northern and
northeastern Florida...and southeastern Georgia.

LAT...LON 3063 8314 3069 8313 3076 8245 3029 8246
      3025 8325 3031 8321 3035 8321 3035 8319
      3038 8319 3039 8317 3041 8318 3042 8322
      3046 8322 3047 8324 3052 8324 3055 8326
      3059 8326 3063 8327
TIME...MOT...LOC 1555Z 237DEG 57KT 3066 8320 3026 8315

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 9:15 PM ESTSevere Thunderstorm WarningJAXCharlton30 min
Jan 21, 11:15 PM ESTSpecial Weather StatementJAXClinch30 min
Jan 22, 12:11 AM ESTSpecial Weather StatementJAXJeff Davis49 min
Jan 22, 12:14 AM ESTSpecial Weather StatementJAXPierce, Wayne46 min
Jan 22, 1:47 AM ESTSpecial Weather StatementJAXAppling, Coffee, Jeff Davis43 min
Jan 22, 2:31 AM ESTSpecial Weather StatementJAXAppling, Bacon, Coffee, Jeff Davis44 min
Jan 22, 2:48 AM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis42 min
Jan 22, 3:08 AM ESTWind AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more15 hr
Jan 22, 3:26 AM ESTSpecial Weather StatementJAXCoffee, Jeff Davis49 min
Jan 22, 3:40 AM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis50 min
Jan 22, 4:00 AM ESTTornado WarningJAXAtkinson, Clinch, Coffee, Ware45 min
Jan 22, 4:37 AM ESTTornado Warning Considerable damage threatJAXAppling, Atkinson, Bacon, Coffee, Pierce, Ware38 min
Jan 22, 5:07 AM ESTTornado WarningJAXCoffee, Jeff Davis53 min
Jan 22, 5:11 AM ESTTornado WarningJAXAppling, Bacon, Pierce, Wayne25 min
Jan 22, 5:25 AM ESTAreal Flood WarningJAXAppling, Coffee, Jeff Davis3 hr
Jan 22, 5:43 AM ESTTornado WarningJAXAppling, Bacon, Coffee, Jeff Davis47 min
Jan 22, 6:09 AM ESTTornado WarningJAXWayne36 min
Jan 22, 6:32 AM ESTSpecial Weather StatementJAXAtkinson, Bacon, Coffee58 min
Jan 22, 6:43 AM ESTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Coffee, Ware47 min
Jan 22, 7:12 AM ESTTornado WarningJAXAtkinson, Clinch, Ware48 min
Jan 22, 7:21 AM ESTTornado WarningJAXAppling, Bacon, Pierce, Wayne24 min
Jan 22, 7:25 AM ESTTornado WarningJAXBrantley, Pierce, Ware, Wayne35 min
Jan 22, 7:42 AM ESTSevere Thunderstorm WarningJAXWayne18 min
Jan 22, 7:55 AM ESTSpecial Weather StatementJAXWayne35 min
Jan 22, 7:57 AM ESTTornado WarningJAXCharlton, Clinch, Ware35 min
Jan 22, 8:00 AM ESTSpecial Weather StatementJAXWayne15 min
Jan 22, 8:15 AM ESTSpecial Weather StatementJAXWayne30 min
Jan 22, 8:21 AM ESTTornado WarningJAXBrantley, Ware24 min
Jan 22, 8:27 AM ESTTornado WarningJAXClinch, Echols33 min
Jan 22, 8:36 AM ESTFlash Flood WatchJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more10 hr
Jan 22, 8:38 AM ESTTornado WarningJAXBrantley, Camden, Charlton, Pierce37 min
Jan 22, 8:57 AM ESTTornado WarningJAXClinch, Echols, Ware33 min
Jan 22, 9:00 AM ESTTornado WarningJAXBrantley, Camden, Glynn30 min
Jan 22, 9:14 AM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Pierce, Ware33 min
Jan 22, 9:16 AM ESTTornado WarningJAXCharlton, Clinch, Ware29 min
Jan 22, 9:25 AM ESTSpecial Weather StatementJAXBrantley, Camden, Charlton, Clinch, Echols, Glynn and 2 more80 min
Jan 22, 9:25 AM ESTTornado WarningJAXCamden, Glynn20 min
Jan 22, 9:28 AM ESTTornado WarningJAXClinch, Echols32 min
Jan 22, 9:29 AM ESTAreal Flood AdvisoryJAXClinch, Echols3 hr
Jan 22, 9:31 AM ESTSevere Thunderstorm WarningJAXGlynn29 min
Jan 22, 9:41 AM ESTTornado WarningJAXBrantley, Camden, Charlton, Ware22 min
Jan 22, 9:45 AM ESTSevere Thunderstorm WarningJAXCamden, Glynn30 min
Jan 22, 9:59 AM ESTSevere Thunderstorm WarningJAXClinch, Echols, Ware46 min
Jan 22, 10:02 AM ESTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn, Ware43 min
Jan 22, 10:06 AM ESTAreal Flood WarningJAXClinch, Echols3 hr
Jan 22, 10:36 AM ESTTornado WarningJAXClinch, Echols, Ware17 min
Jan 22, 10:43 AM ESTSevere Thunderstorm WarningJAXAtkinson, Brantley, Charlton, Clinch, Echols, Pierce and 1 more47 min
Jan 22, 10:48 AM ESTSpecial Weather StatementJAXBrantley, Camden, Charlton, Glynn42 min
Jan 22, 11:29 AM ESTSpecial Weather StatementJAXAtkinson, Clinch, Echols, Pierce, Ware46 min
Jan 22, 11:35 AM ESTSpecial Weather StatementJAXCamden, Glynn25 min
Jan 22, 11:39 AM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Echols, Pierce, Ware51 min
Jan 22, 11:50 AM ESTTornado WarningJAXBrantley, Clinch, Pierce, Ware, Wayne25 min
Jan 22, 12:03 PM ESTTornado WarningJAXBrantley, Charlton, Pierce, Ware27 min
Jan 22, 12:16 PM ESTSpecial Weather StatementJAXAtkinson, Brantley, Camden, Clinch, Echols, Glynn and 3 more89 min
Jan 22, 12:35 PM ESTSpecial Weather StatementJAXEchols55 min
Jan 22, 12:53 PM ESTTornado WarningJAXBrantley, Pierce, Ware, Wayne24 min
Jan 22, 12:57 PM ESTAreal Flood WarningJAXCharlton, Clinch, Echols, Ware3 hr
Jan 22, 1:03 PM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Ware27 min
Jan 22, 1:06 PM ESTSevere Thunderstorm WarningJAXBrantley, Glynn, Pierce, Ware, Wayne39 min
Jan 22, 1:22 PM ESTTornado WarningJAXBrantley, Camden, Glynn38 min
Jan 22, 1:41 PM ESTSpecial Weather StatementJAXBrantley, Camden, Charlton, Glynn94 min
Jan 22, 1:43 PM ESTFlash Flood WarningJAXAppling, Jeff Davis6 hr
Jan 22, 4:04 PM ESTSpecial Weather StatementJAXAtkinson, Clinch, Coffee, Echols, Jeff Davis41 min
Jan 22, 4:33 PM ESTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Coffee, Jeff Davis42 min
Jan 22, 4:43 PM ESTSpecial Weather StatementJAXPierce, Wayne32 min
Jan 22, 4:55 PM ESTSpecial Weather StatementJAXAppling, Bacon50 min
Jan 22, 5:02 PM ESTSevere Thunderstorm WarningJAXBrantley, Pierce, Wayne28 min
Jan 22, 5:05 PM ESTSevere Thunderstorm WarningJAXJeff Davis23 min
Jan 22, 5:09 PM ESTSevere Thunderstorm WarningJAXClinch, Echols, Ware51 min
Jan 22, 5:13 PM ESTSevere Thunderstorm WarningJAXAppling, Atkinson, Bacon, Clinch, Coffee, Jeff Davis and 2 more32 min
Jan 22, 5:27 PM ESTTornado WarningJAXAppling, Bacon, Pierce, Ware33 min
Jan 22, 5:42 PM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Wayne48 min
Jan 22, 5:45 PM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Pierce, Ware, Wayne45 min
Jan 22, 5:50 PM ESTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Clinch, Echols, Glynn and 1 more40 min
Jan 22, 5:56 PM ESTTornado WarningJAXPierce, Wayne34 min
Jan 22, 6:06 PM ESTSevere Thunderstorm WarningJAXCharlton69 min
Jan 22, 6:14 PM ESTTornado WarningJAXCamden, Charlton, Glynn31 min
Jan 22, 6:27 PM ESTSevere Thunderstorm WarningJAXCamden, Charlton48 min
Jan 22, 6:27 PM ESTTornado WarningJAXWayne21 min
Jan 22, 6:30 PM ESTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn45 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.